Boundary layer associated with a class of 3D nonlinear plane parallel channel flows

Anna Mazzucato, Dongjuan Niu, Xiaoming Wang

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

We establish the mathematical validity of the Prandtl boundary layer theory for a family of (nonlinear) plane parallel flow. The convergence is proved under various Sobolev norms, including the physically important space-time uniform norm, as well as the L∞(H1) norm. Higher-order asymptotics are also considered.

Original languageEnglish (US)
Pages (from-to)1113-1136
Number of pages24
JournalIndiana University Mathematics Journal
Volume60
Issue number4
DOIs
StatePublished - 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Boundary layer associated with a class of 3D nonlinear plane parallel channel flows'. Together they form a unique fingerprint.

Cite this